MathSciNet Relay Station
MathSciNet bibliographic data
MR2443505 57M25 (20C15)
Boden, Hans U.; Friedl, Stefan Metabelian ${\rm SL}(n,\Bbb C)$ representations of knot groups. Pacific J. Math. 238 (2008), no. 1, 7–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement